# SDR AU990722

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 68120251
- Condition: Cracked
- Location: Lt Engine Mount
- Component: Parten, P68B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE MOUNT UPPER INBOARD ATTACHMENT FITTING CRACKED IN THE VERTICAL FLANGE.
